# SDR ASAA2016010614668

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 54,090 hours, 30,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN LENS MISSING AT NR 4 GALLEY ADJACENT TO L-2 DOOR. ACFT GROUNDED.  REPLACED LENS AND TESTED EXIT LOCATOR SIGN IAW AMM 33-51-81-962-011, OPS NORMAL.
